CSN Login
Members Online: 7

You are here

1st day after CPT-11 + Erbitux

rthornton's picture
rthornton
Posts: 346
Joined: May 2005

I just started my new treatment yesterday. CPT-11 + Erbutix. It wasn't so bad, but today I feel worse than yesterday. Frequent hiccups, gas, diarrhea (mildly burning sensation), profound lack of appetitie and a slight nauseous feel, lots of fatigue, but no rash that people had warned me about. I have heard that the rash indicate the drug is working. Does lack of rash mean it's ineffective? Or (even better) there is no more cancer to eradicate? Any words of advice will be apperciated.

Many thank yous and best wishes to everyone,
Rodney

deneenb
Posts: 130
Joined: Jun 2004

Hi Rodney,
My dad is getting the same treatment. It took about 3-4 weeks before he started developing the rash. He definitely has it now. On his arms and back primarily and some on his face. He had a tremendous amount of diarhhea and nausea with his 1st treatment and determined it was because he did not eat the way the Dr. suggested. He was to stay away from fried, greasy, spicy food and he didn't. With all treatments after that he strictly ate bland food for a couple days before treatment and a couple days following treatment. He hasn't had a problem since then.

Best Wishes,
Deneen

joanneire
Posts: 75
Joined: Jun 2005

Hi Rodney
My boyfriend developed a rash about 5 days after starting treatment. It was very severe initially but calmed down following antibiotics. He was initially getting Erbitux every week and CPT 11 every second week. His last scans were clear and he's now getting Erbitux every two weeks and taking Xeloda tablets (tablet form of 5FU). He's in great form and apart from occassional tiredness and a slight rash he's perfect! Hopefully he'll have another clear scan in January. Good luck with your treatment. Joanne

optimist
Posts: 51
Joined: Oct 2005

I take erbitux every week and CPT-11 every other week for the past 6 weeks. My rash developed on week two and has been calming down every week. I feel slightly nauseous and very tired on the CPT-11 and Erbitux weeks. I feel much better on the Erbitux only weeks.

My CEA went from 22 to 11 in three weeks of therapy. I'll be taking a new CEA soon, I hope it continues to go down.

Good luck with this therapy. As far as this therapy goes, the side effects are not that bad.

Subscribe to Comments for "1st day after CPT-11 + Erbitux"